# SDR SWAA2024111347517

- Difficulty date: October 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND RBL 13 FWD GALLEY AND LAV 2024-634312 CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND RBL 11.05 FWD GALLEY AND LAV<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BS 344 TO BS 360 AND RBL 11.05 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING 141A5400 SHEET:13 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BS 344 TO BS 360 AND RBL 11.05 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING 141A5400 SHEET:13 REV:- SEE INDIVIDUAL SIGN OFF BELOW.
